# SDR SWAA2024091924812

- Difficulty date: August 10, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L LOCATED BS 294.5 AT PASSENGER CABIN 2024-489247<[01] TOOL USED : EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 11-JUN-25.;[05] PERFORMED PERMANENT REPAIR CATEGORY B. LOCATED AT STRINGER 7L AND BTW BS277 TO BS303.9 AT PASSENGER CABIN MATERIALS USED: STRINGER SECTION P/N: 7075-T0/0.056 INCH PO. 2024-165946 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6; ANGLES P/N:BAC1493-574;PO: 2024 170593; CHANNEL P/N: BAC1493-248; PO: 2024 147753 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNS-OFF BELOW RII CERTIFIED
